UNIGE document Scientific Article
previous document  unige:2307  next document
add to browser collection
Title

Helicates as versatile supramolecular complexes

Authors
Published in Chemical Reviews. 1997, vol. 97, no. 6, p. 2005-2062
Identifiers
PMID: 11848897
Full text
Article (Author postprint) (2.1 MB) - document accessible for UNIGE members only Limited access to UNIGE
Other version: http://pubs.acs.org/doi/pdf/10.1021/cr960053s
Structures
Citation
(ISO format)
PIGUET, Claude, BERNARDINELLI, Gérald Hugues, HOPFGARTNER, Gerard. Helicates as versatile supramolecular complexes. In: Chemical Reviews, 1997, vol. 97, n° 6, p. 2005-2062. https://archive-ouverte.unige.ch/unige:2307

186 hits

2 downloads

Update

Deposited on : 2009-08-04

Export document
Format :
Citation style :